# SDR USAAD96135

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 2424 · AC Regulator
- Part: Gen Contrl Unit
- Part number: 947F9453
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 320 - CLT-SAV - AFTER TAKEOFF, LEFT GENERATOR FAILED, APU WAS ALREADY ON MEL.  RETURNED TO CLT.  REPLACED LEFT GCU.  (M)
